# SDR SWAA961254

- Difficulty date: November 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22947
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7110025
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED DUE TO RT WING/BODY OVERHEAT ILLUMINATING.  AFTER ISOLATING SYSTEM, AIRCRAFT WOULD NOT HOLD PRESSURIZATION.  REMOVED AND REPLACED PRESSURE CONTROLLER AND CONTROL PANEL PER BOEING M/M.
